PDA

View Full Version : My hair is starting to get worse suddenly?



MichaelJ
09-29-2012, 04:37 PM
Hello, I had an old account on this site but I forgot the username so this will be my first post on my new account.



I'm not going to fully go into my whole story but some things to point out it I'm 21, I've been losing my hair since I was 17 and I've been using Rogaine for 3 years and Propecia for around 1.5 years and I'm currently a NW2 but not far off hitting the NW3 mark and this has been hitting me really hard.

Recently I've been noticing that my hairline has been taking a real hit lately (within the last 2-3 months or so) and I have thinning hair on top, there's a few things I can think of that could have caused this. First of all I started using Rogaine twice a day instead of once like I had been since I started, my first reaction to rogaine was amazing and I managed to regrow my hair back and then some, I have naturally fine hair and not only was it regrowing my hair but it was growing back thicker than it ever had before. But after a few years of use it of course started to lose it's effectiveness so I've recentrly started using it twice a day.

Another thing I changed was my Propecia intake, I use to take it every other day and some days I'd forget and miss a couple of days here and there so I decided to start taking it solidly every day (at the same time I started using Rogaine twice a day).

And just renetly I bout some 2% Nizoral Shampoo to see if this could help me since I had such an amazing result with Roagine and I head in some case it was effective as 2% Minoxidil, but this won't be what's casuing the problem as I just tried it for the first time on Thursday and the problme with my hairline started way before that.



So basically the questions I have are;

Can increasing the ammount of Rogaine from once a day to twice cause a second shed?

Could taking the Propecia solidly everyday for the past few months be causing a shed, rather than every other day?

Is it possible for me to have a similar reaction to Nizoral as I did with Rogine?


Thanks for taking the time to read my post.

Dan26
09-29-2012, 06:21 PM
Hey brother, I'll keep it short here.

Yes, because you are speeding up the hair's growth cycle.

Possibly. When taking fin, try to be consistent with your dose. Do not start and stop using it, as hormonal shifts are very bad for your hair. If you want to increase the dose, slowly transition to your desired amount.

Nizoral works in a completely different way then rogaine, don't worry about it man.

In regards to your hairline, you may want to look into anti-androgen's for that. Remember that on your hairline, it is not just DHT that is negatively effecting it, it is testosterone as well. This is why propecia CAN cause an increase in the recession of your hairline, and some people will claim it has "destroyed" their hairline. The testosterone that would usually be converted to DHT, is not, and as a result your testosterone (and estrogen) levels can raise. Anti-androgen's reduce the effects of DHT AND testosterone on the hair follicle.

MichaelJ
09-30-2012, 04:54 AM
Thanks for the reply and answering my questions, I'm going to look into anti-androgen's to see if they can help.

UK_
09-30-2012, 06:52 AM
Thats what happened to me, ages ago I started to apply rogaine to my hair line within 3 months I had shed so much I had reached NW3!! It never grows back and all you get back in return are garbage vellus hairs.

Hurts
09-30-2012, 02:53 PM
Thats what happened to me, ages ago I started to apply rogaine to my hair line within 3 months I had shed so much I had reached NW3!! It never grows back and all you get back in return are garbage vellus hairs.

phuuuuck. this scares me. I think im gonna quit rogaine now. It really didn't grow back?